# SDR LF1R202012030001

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N35WY
- Make and model: Pilats PC1247E
- Aircraft serial: 1180
- Aircraft time: 811 hours, 801 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 5321012209
- Part serial: 1206
- Condition: Corroded
- Location: Mlg
- Part time: 811 hours, 801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH ADVENT AIRCRAFT SYSTEMS SB AAS-SB-32-016 BY INSPECTION OF THE WHEEL AXLES ON BOTH MAIN GEAR.  FOUND INTERNAL SURFACES OF BOTH AXLES CORRODED BEYOND SURFACE CORROSION.  NO ALLOWABLE LIMITS PUBLISHED IN PILATUS MANUALS.  CORROSION CAUSED BY WATER BEING TRAPPED IN AXLE, DUE TO INSTALLATION OF WHEEL SPEED TRANSDUCERS FOR THE ADVENT AIRCRAFT SYSTEMS ANTI SKID STC.  A REDESIGNED TRANSDUCER WILL BE RELEASED UPON FAA APPROVAL AND WILL PREVENT THIS FROM REOCCURRING.  BOTH TRIALING LINK ASSEMBLIES WERE REPLACED TO RETURN AIRCRAFT TO SERVICE.
